# SDR M3XA20210506004

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N135WL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1083
- Aircraft time: 4,442 hours, 17,964 cycles
- Engine: Pwa PW206B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 72781
- Condition: Malfunctioned
- Location: Nr 1 Engine Oil
- Part time: 4,442 hours, 17,964 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CRUISE FLIGHT THAT THE #1 ENGINE OIL TEMPERATURE WAS HIGH.  MECHANIC REPLACED #1 ENGINE OIL BYPASS VALVE.
